Accessibility navigation


An investigation of incremental 4D-Var using non-tangent linear models

Lawless, A. S., Gratton, S. and Nichols, N. K. (2005) An investigation of incremental 4D-Var using non-tangent linear models. Quarterly Journal of the Royal Meteorological Society, 131 (606). pp. 459-476. ISSN 1477-870X

Full text not archived in this repository.


Item Type:Article
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:4959
Additional Information:Part B
Publisher:Royal Meteorological Society

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation